# SDR UALA2012041702314

- Difficulty date: April 17, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,373 hours, 13,339 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 123
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HIGH PRESSURE CONTROLLER FAILS HEALTH CHECK AT STEP 16C.  REPLACED HIGH PRESSURE CONTROLLER PER MM.
